# SDR RAIA980308

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7219 - STL - RIGHT PROPELLER DE-ICE FAILED LONG AND SHORT CYCLES.  MAINTENANCE REPLACED RIGHT PROPELLER ASSEMBLY.  (M)
